I had unprotected sex 3 times in one day, using the pull out method, 2 days after i got the generic brand of the plan b pill and took it as directed. Its been 3 days after i took the pill and my stomach is feeling bloated and weird. Please tell me these arent signs of pregnancy. Im too young for this crap, i know i made a bad choice please dont judge me, just help
Why am I bloated after plan b pill?
Question posted by Scaredlove on 29 Aug 2011
Last updated on 9 February 2021
By the way, I'm only 15 and had someone get the pill for me, ya I know that's wrong but it was my only choice. Just please give me your best advice. Thank you
Hi i took plan b before sex and i took a spermicide gel but didn’t ejaculation in me but I’m scared of the perm ejaculation am i pregnant??
Don't worry, no one is judging you. Plan B is levonorgestrel, and it has higher levels of estrogen in it than regular birth control pills. Bloating is a common side effect of Plan B, so I wouldn't worry, especially this early after taking the pill. Pregnancy symptoms wouldn't begin until probably 2-4 weeks afterwards, if you did become pregnant. However, this is HIGHLY unlikely, as Plan B has a very high success rate, and the chances of pregnancy is somewhere in the ~5% range.
Just to be safe, I'd recommend going to a Planned Parenthood clinic and getting birth control pills (they offer these for free, usually) to prevent this from happening again.
To be safe, I'd also recommend asking for the vaccine at the clinic, the one that protects against HPV. Also PLEASE USE A CONDOM! You don't want herpes or another STD to worry about, being so young (I know you've heard this before, I'm sorry to be repetitive).
I'm not judging you - I get where you're coming from. Everybody makes mistakes, and it was very responsible for you to get ahold of Plan B to prevent pregnancy (females are most fertile, i.e. most likely to become pregnant if the timing is correct, when in their early teens. Fertility starts to drop after age 27). But a having sex 3 times in one day, and taking Plan B in time, you shouldn't have much reason to worry.
If you're still worried after 6 weeks, and you don't get your period, I'd say take a pregnancy test.
- Plan B uses and safety info
- Plan B information for Healthcare Professionals (includes dosage details)
- Side effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.